# SDR IPXA2017041616165

- Difficulty date: March 31, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E SKIN IS CRACKED AT  XOS. 610.844.  REPAIRED THE RT WING FIXED L/E SKIN IAW SRM 57-40-01, REPAIR 18, FIG. 201.  MAJOR.
